# SDR A6WA201304014868

- Difficulty date: March 28, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Screw
- Condition: Loose
- Location: Apu
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU EXHAUST HEAT SHIELD HAS 4 EACH LOOSE SCREWS.  REPAIRED HEAT SHIELD SCREW HOLES 4 EA IAW REO 601R-49-81-167.
